BibTeX record journals/jacm/UllmanG88

download as .bib file

@article{DBLP:journals/jacm/UllmanG88,
  author    = {Jeffrey D. Ullman and
               Allen Van Gelder},
  title     = {Efficient tests for top-down termination of logical rules},
  journal   = {J. {ACM}},
  volume    = {35},
  number    = {2},
  pages     = {345--373},
  year      = {1988},
  url       = {http://doi.acm.org/10.1145/42282.42285},
  doi       = {10.1145/42282.42285},
  timestamp = {Thu, 26 Jan 2012 17:31:32 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/UllmanG88},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}